# SDR ERAA2013101600065

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 40,528 hours, 45,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Emergency Lights
- Part time: 4,786 hours, 5,273 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT SECTION OF EMERGENCY LIGHTING INOPERATIVE. REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW AMM 33-51-00 OPS CHECKED GOOD. OK FOR SERVICE.
